Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 1, NWS Miami, FL

March 11, 20055 counties in Florida

NWS Miami, FL issued this severe thunderstorm warning at Mar 11, 2005, 10:23 PM EST for 5 counties in Florida. It was in force for 84 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2005, 10:23 PM EST (03:23 UTC)
Expired
Jun 3, 2005, 12:30 PM EDT
In force
84 days
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL

The radar

The Tampa radar (KTBW), 139 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 3.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2005-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2005-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 120327
SVRMFL
FLC011-086-120345-
/T.NEW.KMFL.SV.W.0001.050312T0323Z-050312T00345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TEST...SEVERE THUNDERSTORM WARNING...TEST
NATIONAL WEATHER SERVICE MIAMI FL
1023 PM EST FRI MAR 11 2005

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BROWARD COUNTY 
  NORTHEASTERN MIAMI-DADE COUNTY 
  IN SOUTH FLORIDA

* UNTIL 1130 PM EST

* AT 1007 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SWEETWATER...OR NEAR
  KENDALL...AND MOVING NORTH AT 15 MPH.

* THE STORM WILL AFFECT...
  SWEETWATER
  VIRGINIA GARDENS
  DORAL
  MEDLEY
  PENNSUCO
  CAROL CITY


SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2570 8048 2569 8028 2615 8019 2617 8048

$$

EC
8 follow-up statements
000 
WUUS52 KMFL 171336
SVRMFL
FLC043-051-171430-
/O.NEW.KMFL.SV.W.0001.050317T1335Z-050317T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
835 AM EST THU MAR 17 2005

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GLADES COUNTY 
  EXTREME NORTHERN HENDRY COUNTY 
  IN SOUTH FLORIDA

* UNTIL 930 AM EST

* AT 834 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING       
  WINDS AROUND 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE       
  EXTENDING FROM 9 MILES NORTHWEST OF PALMDALE TO ABOUT 3 MILES      
  NORTHWEST OF LABELLE...AND MOVING EAST AT 45 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MUSE BY 835 AM EST
  LA BELLE BY 840 AM EST
  ORTONA BY 850 AM EST
  LAKEPORT BY 855 AM EST
  BRIGHTON SEMINOLE RESERVATION BY 900 AM EST
  BUCKHEAD RIDGE BY 910 AM EST


SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SEVERE WEATHER.

LAT...LON 2714 8159 2672 8156 2672 8092 2714 8064

$$

PFOST
000
WWUS52 KMFL 171351
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
849 AM EST THU MAR 17 2005

FLC043-051-171430-
/O.CON.KMFL.SV.W.0001.000000T0000Z-050317T1430Z/
HENDRY FL-GLADES FL-
849 AM EST THU MAR 17 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 AM EST FOR
GLADES AND EXTREME NORTH HENDRY COUNTIES...

AT 847 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A BAND OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS AROUND 60 MPH.  THIS BAND OF STORMS EXTENDED FROM 
JUST EAST OF VENUS TO PALMDALE TO ORTONA AND WAS MOVING EAST AROUND 
40 MPH.

THE BAND OF SEVERE THUNDERSTORMS WILL BE MOVING THROUGH THE BRIGHTON 
INDIAN COMMUNITY...LAKEPORT...MOORE HAVEN...AND BUCKHEAD RIDGE BY 
930 AM EST.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SEVERE WEATHER.

LAT...LON 2714 8159 2672 8156 2672 8092 2714 8064

$$

PFOST
000
WWUS52 KMFL 171411
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
907 AM EST THU MAR 17 2005

FLC043-051-171430-
/O.CON.KMFL.SV.W.0001.000000T0000Z-050317T1430Z/
HENDRY FL-GLADES FL-
907 AM EST THU MAR 17 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 AM EST FOR
GLADES AND EXTREME NORTH HENDRY COUNTIES...
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 945 AM EST FOR 
LAKE OKEECHOBEE...

AT 905 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A BAND OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS AROUND 60 MPH. THE BAND OF THUNDERSTORMS NEAR 
BUCKHEAD RIDGE SOUTH TO LAKEPORT WILL BE MOVING INTO LAKE OKEECHOBEE 
BY 915 AM EST.

HOWEVER...ANOTHER STRONG BAND OF THUNDERSTORMS WILL BE MOVING 
THROUGH GLADES AND NORTH HENDRY THROUGH 930 AM EST. THIS SECOND BAND 
FROM MUSE TO LABELLE WILL BE MOVING EAST ACROSS THE SAME AREAS AS 
THE FIRST BAND...PRODUCING HEAVY RAINS IN EXCESS OF 1 INCH PER 
HOUR...DANGEROUS LIGHTNING STRIKES...AND WIND GUSTS NEAR 60 MPH. 
THIS SECOND BAND WILL AFFECT PALMDALE BY 920 AM EST AND MOORE HAVEN 
BY 925 AM EST.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SEVERE WEATHER.

LAT...LON 2714 8159 2672 8156 2672 8092 2714 8064

$$

PFOST
000
WWUS52 KMFL 171429
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
927 AM EST THU MAR 17 2005

FLC043-051-171437-
/O.EXP.KMFL.SV.W.0001.000000T0000Z-050317T1430Z/
HENDRY FL-GLADES FL-
927 AM EST THU MAR 17 2005

...THE SEVERE THUNDERSTORM WARNING FOR GLADES AND EXTREME
NORTH HENDRY COUNTIES EXPIRES AT 930 AM EST...

MIAMI NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO SHOW A 
VERY STRONG THUNDERSTORM NOW MOVING THROUGH MOORE HAVEN AND LAKEPORT 
AND INTO THE WESTERN PART OF LAKE OKEECHOBEE. THIS STORM CAN STILL 
PRODUCE WIND GUSTS NEAR 40 MPH...DANGEROUS LIGHTNING STRIKES...VERY 
HEAVY RAINS...AND POSSIBLY EVEN SMALL HAIL AS IT MOVES EAST AROUND 
40 MPH.

LAT...LON 2714 8159 2672 8156 2672 8092 2714 8064

$$

PFOST
000 
WUUS52 KMFL 021604
SVRMFL
FLC011-086-021700-
/O.NEW.KMFL.SV.W.0001.050602T1602Z-050602T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1202 PM EDT THU JUN 2 2005

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA
  NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA

* UNTIL 100 PM EDT

* AT 1159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
  IN EXCESS OF 60 MPH. THESE STORMS EXTENDED FROM 5 MILES WEST OF    
  PEMBROKE PINES TO WEST KENDALL MOVING NORTHEAST AT 35 MPH.

* THE STORM WILL AFFECT...
  SWEETWATER
  KROME AVENUE AND THE FLORIDA TURNPIKE
  MIRAMAR
  PEMBROKE PINES
  SOUTHWEST RANCHES
  DAVIE
  DORAL
  WEST KENDALL
  WESTCHESTER

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2608 8064 2569 8056 2568 7989 2629 8006

$$
HANDEL
000
WWUS52 KMFL 021620
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1220 PM EDT THU JUN 2 2005

FLC011-086-021700-
/O.CON.KMFL.SV.W.0001.000000T0000Z-050602T1700Z/
BROWARD FL-MIAMI-DADE FL-
1220 PM EDT THU JUN 2 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 100 PM EDT FOR
NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES...

AT 1212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM EXTENDED FROM 
PEMBROKE PINES TO WEST KENDALE LAKES...MOVING NORTHEAST AT 35 MPH.

A WIND GUST TO 61 MPH WAS OBSERVED AT WEST KENDALL.

THIS STORM WILL BRING 40 TO 60 MPH WINDS TO MUCH OF SOUTHEASTERN 
BROWARD AND NORTHEAST MIAMI-DADE COUNTY. THIS INCLUDES THE CITIES OF 
MIAMI...HIALEAH...COOPER CITY...AVENTURA...HOLLYWOOD...AND FORT 
LAUDERDALE.

SEEK SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MIAMI BY 
CALLING 305.229.4528.

LAT...LON 2608 8064 2569 8056 2568 7989 2629 8006

$$

HANDEL
000
WWUS52 KMFL 021637
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1234 PM EDT THU JUN 2 2005

FLC011-086-021650-
/O.CAN.KMFL.SV.W.0001.000000T0000Z-050602T1700Z/
BROWARD FL-MIAMI-DADE FL-
1236 PM EDT THU JUN 2 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE AND
SOUTHEASTERN BROWARD COUNTIES IS CANCELLED...

AT 1232 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
STORM THAT PROMPTED THE WARNING HAD WEAKENED BELOW SEVERE LIMITS. 
HOWEVER...THE STORM REMAINS CAPABLE OF PRODUCING WINDS TO 40 MPH AS 
IT MOVES NORTHEAST ACROSS NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN 
BROWARD COUNTIES.

LAT...LON 2608 8064 2569 8056 2568 7989 2629 8006

$$

HANDEL
000 
WUUS52 KMFL 031525
SVRMFL
FLC021-031630-
/O.NEW.KMFL.SV.W.0001.050603T1525Z-050603T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1125 AM EDT FRI JUN 3 2005

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN COLLIER COUNTY IN SOUTH FLORIDA

* UNTIL 1230 PM EDT

* AT 1120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF MARCO
  ISLAND...AND MOVING NORTHEAST AT 20 MPH.

* THE STORM WILL AFFECT...
  MARCO ISLAND
  GOODLAND
  BELLE MEADE
  EAST NAPLES
  CARNESTOWN
  WEST TOLL GATE ON ALLIGATOR ALLEY

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

LAT...LON 2592 8194 2575 8182 2588 8132 2642 8170

$$
HANDEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 9:30 PM EST, 53 minutes earlier.

Area forecast discussion, Mar 11, 9:30 PM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
930 PM EST FRI MAR 11 2005

.UPDATE...SURFACE ANALYSIS SHOWS DRY COLD FRONT PUSH THROUGH THE
PANHANDLE WITH DECENT MOISTURE GRADIENT ALONG THE FRONTAL BOUNDARY.
WATER VAPOR IMAGERY SHOWS SHORT WAVE TROUGH DIVING SOUTH THROUGH THE
LOWER MISSISSIPPI VALLEY AND INTO THE NORTHERN GULF. THE FRONT WILL
GENERALLY WASH OUT THROUGH TOMORROW WITH NO PRECIP FORECAST.

OVER SOUTH FLORIDA, TEMPERATURES ARE COOLING OFF INTO THE MID 60S
WITH ONLY A FEW WISPS OF CIRRUS ALOFT IN THE THE SOUTHERN STREAM.
FORECAST TEMPS ON TRACK FOR THE OVERNIGHT HOURS.

.MARINE...PRESSURE GRADIENT IS TIGHTENING AHEAD OF THE FRONT MOVING
INTO NORTH FLORIDA. FOWEY ROCKS HAS BEEN TRENDING BETWEEN 21-24
KNOTS FOR THE LAST 2-3 HOURS...TRANSLATING TO SURFACE WINDS FAVORING
THE HIGH END OF 15 TO 20 KNOTS. SETTLEMENT POINT HAS ALSO SPIKED UP
TO AROUND 20 KNOTS. WILL HOLD CAUTION STATEMENT FOR NOW EXPECTING
THE WIND SPEED TO COME DOWN A LITTLE AHEAD OF THE FRONT. HOWEVER,
THEY WILL VEER MORE NORTHERLY AND HELP BUILD SEA HEIGHTS OVER THE
GULF STREAM. THIS IS ADEQUATELY COVERED IN CURRENT MARINE FORECAST.
NO CHANGES AT THIS TIME.

.FIRE...BIG DIFFERENCE IN BETWEEN THE NAM AND GFS CONCERNING
MOISTURE VALUES FOR SATURDAY AFTERNOON OVER SOUTH FLORIDA. NAM SHOWS
PROFOUND DRY AIR ADVECTION WITH NORTH WINDS AND DRY AIR MIXING DOWN,
AS TEMPS CLIMB TO MID 70S. GFS HAS SIMILAR TEMP PROFILE, BUT SHOWS
WEST WINDS A LITTLE EARLIER THAN NAM, AND BRINGS MORE GULF MOISTURE
ACROSS THE PENINSULA TO TIP THE BALANCE. ISSUED A FIRE WEATHER WATCH
EARLIER TO ACCOUNT FOR DRY NORTHWEST FLOW AT LEAST THROUGH MIDDAY,
AS WELL POTENTIAL FOR LOW LEVEL DRY AIR TO MIX DOWN. THE RACE WILL
BE ON TO SEE IF THE GULF MOISTURE CAN ADVECT IN QUICKLY ENOUGH AS
SHOWN IN THE GFS TO PREVENT REACHING RED FLAG CRITERIA BY AFTERNOON.

.PREVIOUS DISCUSSION...FOR THE WEEKEND WE WILL CONTINUE TO HAVE OUR
SURFACE RIDGE IN CONTROL WITH LITTLE EXPECTED IN THE WAY OF
WEATHER.  WE WILL STILL HAVE STRONGER WINDS DUE TO THE LARGE LOW
MOVING ACROSS THE EASTERN U.S. TODAY AND INTO THE ATLANTIC TONIGHT
AND SATURDAY.  THE NEXT TIME WE CAN EXPECT TO SEE A CHANGE WILL BE
BY MID PART OF NEXT WEEK.  AT THAT TIME OUR SURFACE RIDGE WILL HAVE
MOVED INTO THE ATLANTIC.  HOWEVER THE UPPER RIDGE SHOULD STILL
REMAIN IN PLACE TO OUR SOUTH.  WE SHOULD SEE A FRONTAL TROUGH
REDEVELOP OVER NORTH FLORIDA ON THE NORTH SIDE OF THIS RIDGE. THIS
FRONT WILL NOT BE ABLE TO MOVE SOUTH UNTIL WE HAVE ANOTHER UPPER
WAVE DROP DOWN FROM THE NORTHERN PLAINS AND DEVELOP A SURFACE LOW ON
THIS QUASI-STATIONARY FRONT. SO AS THIS IS OCCURRING WE WILL BE
SLOWLY WARMING AND MOISTENING AS WE GET INTO MORE OF A SOUTH AND
SOUTHWEST LOW LEVEL FLOW. THE FRONT SHOULD BE ABLE TO MOVE TO OUR
ZONES BY THE END OF THE WEEK WITH THE UPPER RIDGE CONTINUING TO
PREVENT ANY FURTHER SOUTHWARD MOVEMENT.  SO HAVE INTRODUCED THE
CHANCE OF SHOWERS WITH THIS FRONT AT THE END OF NEXT WEEK.

&&

.MARINE...WITH THE INTENSIFICATION OF THE LARGE LOW TO THE NORTH WE
SHOULD SEE OUR ATLANTIC WINDS REACH CAUTION CONDITIONS TONIGHT.
AFTER THAT WE SHOULD STAY BELOW ANY CAUTION LEVELS THROUGH THE END
OF THE FORECAST PERIOD.

&&

.FIRE WEATHER...AT THE PRESENT TIME DO NOT SEE ANY DRIER AIR MOVING
INTO OUR ZONES OVER THE WEEKEND.  HOWEVER WITH THE LIGHT WINDS AND
ABUNDANT SUNSHINE WE COULD SEE WARMER TEMPERATURES TOMORROW
AFTERNOON AND HUMIDITIES BACK MOSTLY INTO THE UPPER 30 PERCENTS.
PROBABLY NOT WORTH A WATCH. AFTER TOMORROW HUMDITIES SHOULD JUST
INCREASE AND THERE SHOULD BE NO NEED FOR ANY HIGHLIGHTS.

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FLZ063-066>068-070>075 SAT AFTN.
AM...NONE.
GM...NONE.

&&
Hazardous weather outlook, Mar 11, 11:53 AM EST, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIAMI FL
1153 AM EST FRI MAR 11 2005

FLZ071>074-112300-
BROWARD METROPOLITAN-DADE METROPOLITAN-WESTERN BROWARD-WESTERN DADE-
1153 AM EST FRI MAR 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ADDITIONAL INFORMATION AND DETAILED GRAPHICS CAN BE FOUND ON THE
NATIONAL WEATHER SERVICE WEB SITE AT MIAMIWEATHER.INFO. FOR
INFORMATION IN SPANISH, VISIT OUR WEB SITE AT ELTIEMPOENMIAMI.INFO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BAXTER

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.